# SDR DALA2023083107094

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2941214) CORROSION MULTIPLE SPOTS ON AFT CARGO LH ZEE CHANNEL STA 727J+10 TO STA 800 LBL 22. REMOVED AND REPLACED AFT CARGO L/H ZEE CHANNEL SPLICED AT 727J+10 TO STA 847 IAW B737 SRM 53-00-53-2R-5.
